# SDR RAIA990833

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Right
- Part time: 375 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 4718 - SMF - RIGHT BETA LIGHT ON DURING TAXI.  MAINTENANCE REPLACED RIGHT PROP GOVERNOR.  (M)
